Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hyperinvariant subspaces for a class of quasinilpotent operators

Tom 245 / 2019

Il Bong Jung, Eungil Ko, Carl Pearcy Studia Mathematica 245 (2019), 289-296 MSC: Primary 47A15; Secondary 47B20, 47B37. DOI: 10.4064/sm171209-18-1 Opublikowany online: 24 August 2018

Streszczenie

Quasinilpotent operators on Hilbert space are very little understood. Except for the classification, up to similarity, as parts of quasinilpotent backward weighted shifts of infinite multiplicity (Foiaş and Pearcy, 1974), and the recently introduced technique of extremal vectors (see the references), there are few known structure theorems or theorems proving the existence of invariant or hyperinvariant subspaces for such operators. In this paper we use a structure theorem for the class of weakly centered operators (Paulsen et al., 1995) to obtain a structure theorem for a certain subclass of quasinilpotent operators that immediately yields the existence of hyperinvariant subspaces for such operators.

Autorzy

  • Il Bong JungDepartment of Mathematics
    Kyungpook National University
    Daegu 41566, Korea
    e-mail
  • Eungil KoDepartment of Mathematics
    Ewha Womans University
    Seoul 03760, Korea
    e-mail
  • Carl PearcyDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek